# SDR CALA2022041100947

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Fr 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAM 35 STR 30 LH HOLE #2 HAS CRACK INDICATION IN AFT SKIN LAYER AT 11 AND 5 O''CLOCK DIRECTIONS ON HAECO LCQ REF 9296337/28337 S UPPORT TASK.  TO ACCMP INITIAL INSPECTIONS OF THE FR35 STR30LH HOLE#2 IN AFT S BEFORE THE ACFT REACHES 41,126 TOTAL ACFT FC/93,240 TOTAL FH,WHI OF 7,700 FC/15,400FH,WHICHEVER OCCURES FIRST,THEREAFTER.IAW PART KIN LAYER PER PART 2A OF LATEST REV OF ECRA 5330-06932 ON OR CHEVER OCCURES 1ST.PERFORM REPEAT INSP NOT TO EXCEED INTERVALS 1.2 OF ECRA 5330-06932.WORK ACCMP ON HAECO NR 9296337. ACCMP INTERIM REPAIR AT FR35 STR30LH HOLE#2 IN THE AFT SKIN LAYE R IAW ECRA 5330-06932 PART 1.1. WITH NO DEVIATIONS.DIP REQUIRED
